# SDR CALA2014031700335

- Difficulty date: March 16, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 50,275 hours, 16,082 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11412
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON THE FRAME HOLES WHICH ATTACH THE BRACKET BETWEEN S-8R AND S-9R.STA827 L= 0.5" FABRICATED ANGLES PER EA 5310-04716 REV F STEP 9 FIG 3 STEP 9 FIG 3 AND NR-51-008.  INSTALLED REPAIR PARTS. ACP RII INSPECTION PER ALL CRITICAL STEPS IN GMM09-25-05.
